Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had unprotected sex with person having Hepatitis C. Having abdominal cramps. Chances, effects on pregnancy?

I had unprotected sex last Saturday and then again on Tuesday with my fiancé who happens to be on ribavairin pack and Peginterferon alpha a shot ( those two are for his hepatitis c ). He did end up ejaculating in me which isn t good because we know what those meds can do the unborn child if we end up pregnant. My question now is can I be pregnant, because I have been having cramping like I m going to start and it hurts when I bend over today (in the abdominal region). My menstraul cycle is not due for another almost two weeks.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The antiviral therapy that your friend is taking is not likely to show any effects on the baby in case you are pregnant. the abdominal craps that you have are not related.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor